# SDR DALA2024031203264

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 77,501 hours, 9,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING SVC CHECK FOUND DOOR ASSIST BOTTLE PRESS LOW AT L1,L2,R1, R2,L3,R3. CORRECTIVE ACTION: SVC'D DOOR ASSIST BOTTLE PRESS PER A330 AMM 52-10. OK FOR SERVICE. (5774892)
